# SDR SWAA2025100923130

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 8,133 hours, 4,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE WILL NOT TEST.   REMOVED AND REPLACED IAW AMM 25-64-00-SWA-806-MAX-01.  OPS CHECKS GOOD.
